# SDR CALA2025122312348

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,751 hours, 24,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD717011000
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M1676 FAILED A CAPACITY CHECK.  REMOVED AND REPLACED THE BATTERY PACK FROM EMERGENCY POWER SUPPLY M1676 IAW AMM 33-51-06-960-805, OPS TESTED GOOD.
